Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 219-225 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sawano Y, Tabatabaie S M. Spaceability on Morrey Spaces. IJMSI. 2022; 17 (1) :219-225
URL: http://ijmsi.ir/article-1-1399-en.html
Abstract:  
In this paper, as a main result for Morrey spaces, we prove that the set $mathcal M_q^p(mathbb R^n)backslashbigcup_{q<rleq p}mathcal M_r^p(mathbb R^n)$ is spaceable in $mathcal M_q^p(mathbb R^n)$, where $0<q<p<infty$.}
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb